Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Cold patch on throat with burning sensation, chest pain after taking express ibuprofen lysine tablets, trying to get off smoking. Cause?

I took 2 Express Ibuprofen lysine tablets about 12 hours ago and ever since it my throat has felt like it has got a cold patch and is like a burning feeling, I have also been getting really bad chest pains, sharp, stabbing type. I have never felt this before, at thought maybe the tablets were disolving in my throat but I have drank and ate all day so that can t be the problem. It doesn t feel like the normal heartburn I sometimes suffer and if it was, wouldn t It have stopped plus why would my throat be hurting? There is a chance I could be pregnant but I don t know if this is relevant, if I am it is only early and I smoke but I am cutting down because I am in the process of stopping. I guess I am just worrying but is there anything serious I should worry about?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears
Your problem of burning sensation is a side effect of medicine you are taking
Say no to smoking espacially in pregnancy as it increase the risk of congenital malformations in developing fetus. It is more significant in early stages.
I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor